# SDR CA990430056

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-145
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pin
- Condition: Loose
- Location: Bleed Valve
- Part time: 1,950 hours
- Component: A70152
- Stage of operation: LD
- Nature of condition: F, E, M
- Precautionary procedure: E

## Discrepancy

(CAN) DURING LANDING ROLLOUT, WHILE IN REVERSE, THE NR 1 ENGINE FLAMED OUT.   ATTEMPTS TO RESTART THE ENGINE AT THE GATE RESULTED IN A HUNG START.  BORESCOPE OF THE ENGINE REVEALED SEVERE HP TURBINE DAMAGE, BLADES REDUCED TO STUBS.   ENGINE STRIP CONFIRMED HP1 BLADES FAILED THROUGH AEROFOIL, LEAVING FRACTURE SURFACES JAGGED, WITH 2ND STAGE VANES EXHIBITING SEVERE DISTRESS.  14 STAGE BLEED VALVE OVERTRAVEL PIN WAS FOUND IN THE BOTTOM OF THE INNER BYPASS DUCT.  THIS IS AN AIRFRAME PART.
